| Model Number |
CV-V1 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned, and an initial evaluation was conducted by olympus; however, investigation is ongoing.During the initial evaluation, the user¿s report was confirmed.The unit was not powering up due to a faulty power supply unit.Additionally, a faulty-loose receptacle unit was found and the power switch was cracked.If additional information becomes available following the device evaluation, a supplemental report will be filed.
Event or Problem Description
The customer reported that his olympus video system center was not powering up during routine maintenance.This event did not have any patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the event occurred due to a faulty power unit, but the root cause could not be identified.Olympus will continue to monitor field performance for this device.